After Dysport I've started swelling inside my mouth?

Hi i got dysport before 8 days around my lips by the smoking lins however after 5 day it start to swalen insid my mouth around the lips and it also out sid by the battem lip swalen and my lips became mist shape is ther any selotion to fix it ?ill appreciate an answer Thanks hava

Doctor Answers 3

Some Swelling or Too Swollen?

Some swelling can be typical, but I would address it with your injector. It can't be reversed but will dissolve. If you're unhappy with your results, you can try a different technique next time. Best, Dr. Emer


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Dysport problems around lips

It it hard to discern what is going on. Most likely, the problem is too much Dysport. It will just have to run it course of about 6 weeks or longer to get better. There is nothing that can reverse Dysport.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

Swollen after Dysport.

Thanks for sharing your experience. Swelling of this type is unusual, but should subside. Perhaps, as was already pointed out a bit too much Dysport was used. Speak with your injector about these concerns. Best, Dr. ALDO :)

Aldo Guerra, MD
Scottsdale Plastic Surgeon
5.0 out of 5 stars 190 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.